# SDR SIMA200307007

- Difficulty date: March 6, 2003
- Submitted: April 21, 2003
- Operation: Air carrier
- Aircraft: N706RG
- Make and model: Emb EMB-135LR
- Aircraft serial: 145194
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14525381003
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING AN IMBV INSPECTION, THE CENTER OMEGA BEAM BETWEEN FRAMES 23 AND 26 WAS FOUND TO BE CORRODED BELOW SRM LIMITS.  CUT OUT 6.25 INCH SECTION OF THE DAMGAED BEAM.  FABRICATED AN EXTERNAL ANGLE, SHIMS AND FILLER.  REPAIR DONE IAW EMB SRM (SRM 145/1142 REV 20) CHAPTERS 53-22-10 FIG 201.  (M)
